The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Question about withdraw symptoms

Forums General Melanoma Community Question about withdraw symptoms

  • Post
    Hukill
    Participant

      I had 5 doses of ipi and 52 doses of nivo. My last nivo was 08/03/2018. The drug should of been out of my system around 09/01/2018. The last several weeks I have been having headaches, severe hot flashes from the neck up, my rash which I have had since 07/2016 but never itched is now beginning to itch but only one spot at a time. Has anyone else experience what maybe considered withdraw symptoms from nivo? I see my dr next week for my first scans after stopping nivo.

    Viewing 4 reply threads
    • Replies
        mandyjill
        Participant

          I had my  last dose of Nivo August 22.  My doc said it will probably be November before all the side effects completely subside.

          jennunicorn
          Participant

            I don't believe there are any withdrawl symptoms related to these drugs. But, side effects are still likely for many months after stopping treatment. Sounds like you're still experiencing side effects. Sending good thoughts your way for your scans!

            MelanomaMike
            Participant
              Hi Hukill, your name always reminds me of Hulk! With a few rearrangements of letters anyways..
              Cant really help you, my last delicious bag of Nivo fuel was only 2.1/2 weeks ago, i can say since my last bag of Ipilimumab (i did 4 of those with the Nivo) my knee pain has subsided, and some body pains have to..kinda the “apposite” of what your asking, but, nothing “New” has sprang up since my last Yervoy, but then again its hard to “differentiate” between 2 drugs AND the Melanoma itself compared to your “One” drug treatment….hope you get through it though! Iv had my share of side effects believe me!..
              Threefitty
              Participant

                Did one year of Nivo with limited side effects as a S3B adjuvant. Did have some rashes/hives patches, especially second six months. That has actually gotten worse since treatment ended and I regularly have hives outbreaks, which I never had before. Very itchy, often in extremities, but also trunk. Had my first fun with ear/eye area the other day. Can hit the typical irritation spots – waistband, underarm.

                My 22 y/o daughter has a similar looking condition diagnosed as idiopathic urticaria – based on auto-immune issues. So that's what it looks like to me. Very random.

                I'm not making any connections yet, but it is all very interesting to see. Annoying. But somehow anecdotally reassuring that it might be somehow that something might have worked, so now it's part of the journey, whether it really is or not.

                Been meaning to post this same question. So thx. Going on 3 months since final dose. Cortisone cream jar was 1/4 gone those second 6 months, now its about empty (3x as much over half as long). Has solved the problem reliably.

                BillB
                Participant

                  Hi, FYI I spoke with my oncologist at MSK about this topic and she informed me that they have found the anti pdl1 on the T cell anywhere from 3-6 months after the last dose. I’m sure the number varies by person. 

                  Bill

              Viewing 4 reply threads
              • You must be logged in to reply to this topic.
              About the MRF Patient Forum

              The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

              The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.